Show simple item record

dc.contributor.creatorHoffmann, Norbert
dc.contributor.creatorIndranil, Biswas
dc.contributor.creatorAmit, Hogadi
dc.contributor.creatorSchmitt, Alexander H.W.
dc.date.accessioned2013-05-29T14:30:37Z
dc.date.available2013-05-29T14:30:37Z
dc.date.issued2011
dc.identifier.citationBiswas, I. et al. (2011), 'The Brauer Group of Moduli Spaces of Vector Bundles over a Real Curve', Proceedings of the American Mathematical Society, Vol.139(12), p4173-4179.en
dc.identifier.urihttp://www.ams.org/journals/proc/2011-139-12/S0002-9939-2011-10837-2/
dc.identifier.urihttp://hdl.handle.net/10395/1915
dc.description.abstractLet X be a geometrically connected smooth projective curve of genus gX ≥ 2 over R. Let M(r, ξ) be the coarse moduli space of geometrically stable vector bundles E over X of rank r and determinant ξ, where ξ is a real point of the Picard variety Picd(X). If gX = r = 2, then let d be odd. We compute the Brauer group of M(r, ξ).en
dc.language.isoengen
dc.publisherAmerican Mathematical Society (AMS)en
dc.relation.ispartofseriesProceedings of the American Mathematical Society;139/12
dc.rightsUsed by permission © American Mathematical Society (AMS), This article was originally published in Proceedings of the American Mathematical Society, Vol.139(12) and is available through the following link http://www.ams.org/journals/proc/2011-139-12/S0002-9939-2011-10837-2/en
dc.subjectModuli spacesen
dc.subjectVector bundlesen
dc.subjectBrauer groupen
dc.subjectCurveen
dc.titleThe Brauer group of moduli spaces of vector bundles over a real curveen
dc.typeArticleen
dc.type.supercollectionall_mic_researchen
dc.type.supercollectionmic_published_revieweden
dc.type.restrictionnoneen
dc.description.versionYesen


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record